AGENDA



Facilitator / Facilitadora: Shanna Moon

CAC Meeting / de la reunión Tuesday, July 9, 2024 5:00 P.M. – 7:00 P.M.

Scribe / Escriba: Deedee Bloomer Zoom Meeting / Reunión de Zoom https://zoom.us/i/83722298812 Location: Hybrid Or In-Person at: 819 NE 3rd St., McMinnville OR 97128 Lugar: Dial-In: Meeting ID / ID de la Reunión: 837 2229 8812 Llamar a la Dial in / Llamar: +1 346 248 7799 reunión: Cell Phone controls / Controles del teléfono celular: Press / Presione: *6 mute(silenciar) / unmute(reactivar el micrófono) *9 raise your hand(para levantar la mano) Attendees: Alejandra Cortes, Alisha Overstreet, Cassie MacPherson, *Dan Cushing, *DeAnn Carr, Deedee Bloomer, Emily Johnson, *Guadalupe Vega, *Hope Asistentes: Caldwell, Jeff White, *Jeanne McCarty, *Jenefar de Leon Cossey, Jenna Harms, *Jennifer Laine, *Jill Roe, Kristty Zamora-Polanco, *Larry Soderberg, Laura Bivens, *Maribel Dobbins, Rachel Flores, *Rosio Hernandez, *Seamus McCarthy, Shela Pennington, Shanna Moon, *Shannon Buckmaster, Shay Mooster, Suev Linzmeier, Tyler Hartman, Danielle Russell, Manda Palmertree Spanish Interpreter – Maria Layne, Marco -Unsure of Last Name Review • Agenda / Programa Materials: • Executive Brief / Resumen ejecutivo Revisiónde **Materiales: Meeting Norms:** Courtesy: respecting time & each other Normas de la CARE Agenda: staying on topic reunión: Roles: taking responsibility, prepare by reviewing materials Evaluation: meeting the goal and following norms Cortesía: respetar el tiempo y a los demás **ATENCIÓN** Programa: mantenerse en el tema de la conversación Papeles: asumir responsabilidad, prepararse revisando los materiales Evaluación: alcance de objetivos y cumplimiento de las

(A) Action / Acción, (D) Decision / Decisión, (I) Informational / Informativo, (P) Presentation or Handout / Presentación o Folleto

normas

Time	Topic(s)	Details / Notes / Action Items	Name
5:00 P.M. (10 min.)	Welcome Bienvenidos	Welcome/Tech/Warm up – Ice Breaker Review Agenda	All

Time	Topic(s)	Details / Notes / Action Items	Name
5:10 P.M.	Updates	Guest Welcome – Guest did not attend	Shanna
(5 min .)		Language Access follow up item – Lack of Spanish message during customer service call center greeting	Moon
		At the last CAC meeting it was brought to attention that there was no message prompting Spanish speakers to press any button to talk to a Spanish customer service person, leading to hangups and no resolution of possible issues for Spanish speakers. This was discussed further in the Member Advocacy Subcommittee. A phone tree for Spanish speaking members is currently in the works	
		PH Tech Contact Center Call Flow Sheet shared on screen	
		 Requirements for number of clicks or steps that a person has to go through to reach a Spanish customer service member needs to meet quality statistics and standards compared to reaching the English customer service member 	
		Any other language caller, other than English or Spanish, need to go into a separate interpreter outreach to bring in telephonic interpreters.	
		 Hard to get through a phone tree 	
		Next steps are to go over the call scripts and understand what the experience might be if someone speaks another language.	
5:15 P.M.	Orientation	Robert's Rules	Shanna
(30 min .)		Robert's Rules of Order: Quick Guide slide deck shared on screen	Moon Emily
		CAC members discuss Robert's Rules and the steps in making a motion during a CAC meeting.	Johnson
		Group practices calling a motion and voting	
		Action Item: Suey to forward language on Roberts Rules from the Policy Council from Head Start	
		The next step is to have the group spend some time thinking about what process of decision making they feel strongly about and have the CAC group make a decision on the process at the next CAC meeting.	
		The CAC Planning team can make a short list of things that require a more formal vote before the next CAC meeting.	

Time	Topic(s)	Details / Notes / Action Items	Name
5:45 P.M.	Funding Vote	CAC Approval for Tier 1 projects, Recommendations to BoD	Shanna
(15 min .)			Moon
		Chip Funding Considerations: Round 2	Jeff White
		Remaining CHIP funds	
		The CAC group would like to align with Early Learning for a braided potential project and pend now and have further discussions at a later date.	
		The internal Staff Grant Review Committee reviewed every application that was not recommended for funding and has proposed three alternate projects for the CAC to consider, based on rubric scores, community impact, and amount requested.	
		Discussion or comments:	
		Other projects have so much overhead built into the ask	
		One proposal has the most bang for the buck	
		 They have been in the West Valley for a very long time, and they have a lot of volunteers, a lot of support, and a lot of people use their services 	
		Jeff, Chair makes a motion to apply the remaining CHIP funds to the to fund one of the recommendations brought forward.	
		 All voting members of the CAC in attendance are in favor but one 	
		One abstention	
		Group votes to award the remaining CHIP funds.	
6:00 P.M.		Co-chair overview	Emily
(15 min.)	Nominations	CAC group reviewed the co-chair duties and amount of time required of a co-chair during the month	Johnson
		One hour of additional time for CAC Planning meeting	
		Up to an additional hour of time for reading materials	
		2 year term but no limit on how many terms you serve	
6:00 P.M. (15 min.)	CAC Nominations	The nomination process will be to let Emily and/or Shanna know you would like to be considered for the co-chair position by an email, phone call, or in-person conversation. No CAC member nominations were noted during this meeting.	Emily Johnson
		Voting for second co-chair will take place at the next	

Time	Topic(s)	Details / Notes / Action Items	Name
		CAC meeting in September.	
6:15 P.M. (5 min.)	CAC August	CAC August Meeting - Vote	Shanna Moon
		Historically, the CAC has not had an August meeting.	Jeff White
		Group consensus is to skip this August meeting.	
6:20 P.M. (20 min.)	Health Equity Plan Update	Health Equity Plan update	Emily Johnson
, ,		Health Equity Plan Progress Report 2024 slide deck shown on screen	
		Group discussed the Health Equity Definition from OHA and the use of age data	
6:40 P.M (10 min.)	OHA Update(s) Registro y actualizacion es	Innovator Agent Innovator Agent Update slide deck shared on screen OHP Bridge is now live	Kristty Zamora- Polanco
		 OHA moving away from the Prioritized List with a funding line – effective January 1, 2027 	
6:50 P.M.	Early	Service Integration Specialist	Maribel
(10 min.)	Learning Updates	Maribel not in attendance today	Dobbins
		Action Item: Shanna will email out the Early Learning Updates	
6:55 P.M. (5 min.)	Action Item Update(s) and Review	Reminders (Recordatorio) Captured Action Items (Capturar los puntos de acción) Suey to forward language on Roberts Rules from the	Deedee Bloomer
		 Policy Council from Head Start to Emily and Shanna Shanna will email out the Early Learning Updates Cooling Centers Family Picnics YCCO Hiring Community Health Workers 	
		7/10 Update: Flyers have been sent out to the CAC Community.	
7:00 P.M.	Adjourn Cierre	For the Good of the Order (Por el bien del orden)	Shanna Moon

Next CAC Meeting: September 10, 2024

Respectfully submitted, Deedee Bloomer, YCCO Integrated Systems Coordinator